Positivity and vanishing theorem for ample vector bundles

Kefeng Liu UCLA Xiaofeng Sun Lehigh University 杨晓奎 Morningside Center, AMSS, CAS

Algebraic Geometry mathscidoc:1610.01001

Journal of Algebraic Geometry, 22, 303-331, 2013
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-10-03 22:52:56 uploaded by xiaokuiyang ] [ 63 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{kefeng2013positivity,
  title={Positivity and vanishing theorem for ample vector bundles},
  author={Kefeng Liu, Xiaofeng Sun, and 杨晓奎},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161003225256414646064},
  booktitle={Journal of Algebraic Geometry},
  volume={22},
  pages={303-331},
  year={2013},
}
Kefeng Liu, Xiaofeng Sun, and 杨晓奎. Positivity and vanishing theorem for ample vector bundles. 2013. Vol. 22. In Journal of Algebraic Geometry. pp.303-331. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161003225256414646064.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved